# SDR DALA2017061504816

- Difficulty date: June 14, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 58,608 hours, 31,870 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR NEAR ROW 16DEF AT 15,000FT.   MAINTENANCE TROUBLESHOT.  NO TROUBLE FOUND.  PERFORMED DUCT BURNOUT AND REPLACED COALESCER BAGS.
